It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=brendamccraw2]I talked to her doctor and he said a very few people get tics on strattera.He said the licking is a tic and maybe it will subside in a few weeks.I guess I'll keep her on it and wait and see.She can't take stimulants because they all brought out tics in her.I thought strattera was different and was not supposed to cause "tics".[/QUOTE]

Well, it is different in the sense it does not directly work on dopamine but rather adrenaline. It only indirectly effects dopamine. Stimulants work more on dopamine, which oddly enough is an intermediate to adrenaline. It's pretty weird. Anyway, tics sometimes stay, sometimes they go, sometimes they are permanent, sometimes they are temporary. Hopefully her's will go away very soon.

Also, something else weird, alot of the side effects of stimulants like insomnia, growth, mood changes and appetite problems seem to also be in the Strattera listings. That is surprising because I used to think they were very different drugs too.





All times are GMT -7. The time now is 11:28 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!